|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Asymptotic integration of the linear parabolic problem with the high frequency coefficients in the critical case
Gusachenko V. V. , Levenshtam, V. B.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 4.
A concrete (illustrative) example of the linear parabolic problem with two independent variables and high-frequency coefficients in time is considered. The corresponding stationary homogeneous averaged problem is degenerate. Using the method developed recently for an ordinary differential equations  and the method of boundary layer a full formal asymptotics of the periodic solution in time is constructed.
Keywords: parabolic problem, high-frequency coefficient, averaged problem, full asymptotics
Language: Russian Download the full text
For citation: Gusachenko V. V., Levenshtam V. B. Asymptotic integration of the linear parabolic problem with the high frequency coefficients in the critical case. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 4, pp.19-23. DOI 10.23671/VNC.2012.14.11001
← Contents of issue
|© 1999-2023 ёжный математический институт|